# SDR UALA2011070503284

- Difficulty date: July 2, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,449 hours, 21,231 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EEL LIGHT INOP SEAT ROW BETWEEN 20-27.  REPLACED CHARGER AND BATTERY M10770 WORKED BUT ONLY TEMPORARILY.  REPLACED BATTERY PACK M10770, CHECKS OK.
